MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J338H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate events were submitted via 2210968-2021-05751.
 
Event or Problem Description
It was reported that the patient underwent the surgical procedure for acute appendicitis on (b)(6) 2021 and the suture was used.The breaking of the suture occurred at the moment of pulling for the approximation of the tissue.There were no patient consequences.Another like suture was simply used to continue the suture.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/26/2021.Additional h6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 27IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12046986
Report Number2210968-2021-05752
Device Sequence Number14364508
Product Code GAM
UDI-Device Identifier10705031038998
UDI-Public10705031038998
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberJ338H
Device Catalogue NumberJ338H
Device Lot NumberAH2276
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/26/2021
Patient Sequence Number1